Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 23, 2011, 5:13 PM EDT for Wayne County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 5:13 PM EDT (21:13 UTC)
- Expired
- Jun 23, 2011, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
County Wayne County, GA
The radar
The Jacksonville radar (KJAX), 113 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2305 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
744
WWUS82 KJAX 232113
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT THU JUN 23 2011
GAZ136-151>153-232200-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
513 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHEASTERN PIERCE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN
COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT...
AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF MOUNT PLEASANT...OR 7 MILES
SOUTH OF GARDI...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP...
HORTENSE...GARDI...BROADHURST...DOCTORTOWN...MOUNT PLEASANT AND
EVERETT THROUGH 600 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3157 8170 3141 8160 3131 8169 3128 8205
3146 8222 3149 8218 3147 8216 3147 8213
3152 8213 3170 8189
TIME...MOT...LOC 2114Z 245DEG 13KT 3144 8176
$$
ZIBURAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 23, 2:30 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 23, 2:30 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT THU JUN 23 2011 .SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST. .SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS. HOWEVER...THESE WILL BE DIFFICULT TO TIME. SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO THE E OF THE FIRE. .LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED. && .AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE INDICATED THIS EXPECTED TREND IN THE TAFS. && .MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE BUILDS N OF THE FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 94 72 94 / 40 30 20 40 SSI 76 90 76 90 / 40 30 20 30 JAX 73 92 73 92 / 40 50 30 40 SGJ 75 88 74 88 / 30 50 30 40 GNV 72 92 72 92 / 30 60 30 50 OCF 73 93 72 91 / 30 60 40 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 10:25 AM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1025 AM EDT THU JUN 23 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1025 AM EDT THU JUN 23 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...DENSE SMOKE ADVISORY FOR EXTREME SOUTHEAST GEORGIA AND NASSAU COUNTY IN NORTHEAST FLORIDA THROUGH 4 PM... ...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY... ...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS... .DAY ONE...TODAY AND TONIGHT... WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DENSE SMOKE ADVISORY. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE FOUND ON THE FRONT PAGE OF OUR WEBSITE. A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST SEABREEZE ACROSS MUCH OF THE FORECAST AREA. SHOWERS AND STORMS WILL GENERALLY INITIATE WEST OF THE I-75 CORRIDOR LATE THIS MORNING. AS THE DAY UNFOLDS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE NORTHEAST. THUNDERSTORMS WILL LIKELY BECOME MOST NUMEROUS ALONG AND EAST OF THE I-95 CORRIDOR DUE TO A SEABREEZE MERGER. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING THE GREATEST THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/SEC
In the hours before
Local storm report, Jun 23, 5:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 NW GARDI 31.56N 81.83W
06/23/2011 WAYNE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 15 TREES AND SOME POWERLINES
DOWN SOUTH OF JESUP ALONG GA HIGHWAY 27.
&&
SEPSpecial weather statement, Jun 23, 5:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EDT THU JUN 23 2011
GAZ150-151-232145-
PIERCE-WARE-
505 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
AND PIERCE COUNTIES FOR STRONG WINDS VALID UNTIL 545 PM EDT...
AT 505 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF WARESBORO...OR 4 MILES WEST OF
WAYCROSS...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WARESBORO...WAYCROSS...SUNNYSIDE...
DEENWOOD...BLACKSHEAR AND BRISTOL THROUGH 545 PM EDT. GUSTY WINDS OF
40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3146 8222 3128 8205 3127 8209 3127 8211
3126 8213 3122 8225 3123 8228 3120 8229
3114 8246 3125 8258
TIME...MOT...LOC 2105Z 246DEG 15KT 3124 8240
ZIBURALocal storm report, Jun 23, 5:06 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 4 W MAYPORT 30.39N 81.48W
06/23/2011 M49 MPH DUVAL FL MESONET
MESONET OBSERVATION INDICATED A GUST TO 49 MPH FROM THE
WEST.
&&
ARSSpecial weather statement, Jun 23, 5:10 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011
FLZ040-232200-
MARION-
510 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 600 PM EDT...
AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SANTOS...OR 5 MILES SOUTHEAST OF OCALA...
MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SUMMERFIELD...SANTOS...OCALA AIRPORT...OCALA...
BELLEVIEW...SILVER SPRINGS SHORES...LYNNE AND BURBANK THROUGH 600 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8231 2901 8240 2901 8243 2920 8239
2932 8193 2906 8188 2895 8219
TIME...MOT...LOC 2111Z 247DEG 6KT 2912 8208
PETERSONLocal storm report, Jun 23, 5:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 4 W MAYPORT 30.39N 81.48W
06/23/2011 M56.00 MPH DUVAL FL MESONET
MESONET OBSERVATION INDICATED A GUST TO 56 MPH FROM THE
WEST.
&&
ARSSpecial weather statement, Jun 23, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT THU JUN 23 2011
GAZ136-151>153-232200-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
513 PM EDT THU JUN 23 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHEASTERN PIERCE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN
COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT...
AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF MOUNT PLEASANT...OR 7 MILES
SOUTH OF GARDI...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP...
HORTENSE...GARDI...BROADHURST...DOCTORTOWN...MOUNT PLEASANT AND
EVERETT THROUGH 600 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3157 8170 3141 8160 3131 8169 3128 8205
3146 8222 3149 8218 3147 8216 3147 8213
3152 8213 3170 8189
TIME...MOT...LOC 2114Z 245DEG 13KT 3144 8176
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:16 PM EDT | Special Weather Statement | JAX | Baker | 24 min |
| Jun 23, 9:08 AM EDT | Dense Smoke Advisory | JAX | Nassau | 5 hr |
| Jun 23, 9:16 AM EDT | Marine Dense Smoke Advisory | JAX | 5 hr | |
| Jun 23, 1:56 PM EDT | Special Weather Statement | JAX | Alachua | 34 min |
| Jun 23, 2:28 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist, Union | 32 min |
| Jun 23, 2:31 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 44 min |
| Jun 23, 2:37 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 23, 2:50 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 40 min |
| Jun 23, 2:54 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| Jun 23, 2:54 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 36 min |
| Jun 23, 3:13 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 41 min |
| Jun 23, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 52 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | JAX | Bradford | 43 min |
| Jun 23, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 43 min |
| Jun 23, 3:34 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 23, 3:39 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau, Union | 51 min |
| Jun 23, 3:56 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Jun 23, 4:01 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 44 min |
| Jun 23, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 38 min |
| Jun 23, 4:16 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Jun 23, 4:26 PM EDT | Special Marine Warning | JAX | 94 min | |
| Jun 23, 4:27 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Jun 23, 4:48 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Putnam, Saint Johns | 42 min |
| Jun 23, 4:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jun 23, 5:10 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Jun 23, 5:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 23, 5:28 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Flagler, Putnam, Saint Johns | 47 min |
| Jun 23, 6:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 22, 8:07 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Ware | 53 min |
| Jun 22, 8:30 PM EDT | Severe Thunderstorm Warning | JAX | Charlton, Ware | 45 min |
| Jun 22, 9:01 PM EDT | Special Weather Statement | JAX | Brantley, Wayne | 44 min |
| Jun 22, 9:04 PM EDT | Areal Flood Advisory | JAX | Brantley, Charlton, Ware | 116 min |
| Jun 23, 1:34 PM EDT | Special Weather Statement | JAX | Camden | 26 min |
| Jun 23, 2:13 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| Jun 23, 2:19 PM EDT | Special Weather Statement | JAX | Glynn | 26 min |
| Jun 23, 2:39 PM EDT | Special Weather Statement | JAX | Charlton | 36 min |
| Jun 23, 3:33 PM EDT | Special Weather Statement | JAX | Glynn | 27 min |
| Jun 23, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 31 min |
| Jun 23, 4:28 PM EDT | Special Weather Statement | JAX | Pierce | 47 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | JAX | Glynn | 35 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | JAX | Ware | 29 min |
| Jun 23, 5:05 PM EDT | Special Weather Statement | JAX | Pierce | 40 min |
| Jun 23, 5:29 PM EDT | Special Weather Statement | JAX | Atkinson, Brantley, Ware | 46 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Coffee, Ware | 41 min |
| Jun 23, 6:16 PM EDT | Areal Flood Advisory | JAX | Clinch, Ware | 119 min |
| Jun 23, 6:16 PM EDT | Special Weather Statement | JAX | Brantley, Pierce, Ware, Wayne | 44 min |
| Jun 23, 6:33 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| Jun 23, 6:56 PM EDT | Special Weather Statement | JAX | Camden, Charlton | 34 min |
| Jun 23, 7:34 PM EDT | Special Weather Statement | JAX | Camden, Charlton, Glynn | 41 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.